MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SMARTSITE ADD-ON BURETTE SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SMARTSITE ADD-ON BURETTE SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 82113E
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris smartsite add-on burette set separated.The following information was provided by the initial reporter: the spike/closure piercing device, which connects to the iv bag, has been detaching.One packet arrived with the spike already separated from the tubing, and others have become disconnected while pitocin was infusing.Additional information received from the customer: what was the impact to the patient? on (b)(6) 2025 pitocin bag and tubings changed immediately after the incident.Incident interrupted continuous administration of medication.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details no.
 
Additional Manufacturer Narrative
It was reported by the customer that the spike/closure piercing device, which connects to the iv bag, has been detaching.One packet arrived with the spike already separated from the tubing, and others have become disconnected while pitocin was infusing.One photo was received for quality evaluation.Inspection of the photo indicates that the spike separated from the infusion set tubing.The customer complaint of separation was confirmed.The investigation was forwarded to manufacturing for a possible root cause analysis.Due to a physical sample not being provided, an exact root cause could not be determined.A possible root cause could be related to an incorrect solvent application by the assembler or issues with the solvent dispenser.No actions were taken because the product of this product was moved to a new location after this production lot had already been produced.The current work constructions at the new manufacturing site have the controls to assure the proper assembly between components.A device history record review for model 82113e lot number 25019315 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD ALARIS SMARTSITE ADD-ON BURETTE SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22989625
Report Number9616066-2025-02686
Device Sequence Number21081910
Product Code FPA
UDI-Device Identifier07613203009591
UDI-Public(01)07613203009591(17)280114(10)25019315
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K780130
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number82113E
Device Lot Number25019315
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date09/07/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown